# SDR DALA13046400979

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 59,862 hours, 43,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE COVER FOR TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.  AN OUT OF POSITION, MISRIGGED, POOR CONDITION, OR ILL-ARRANGED SLIDE ASSEMBLY COULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYS AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TAILCONE SLIDE WAS REPLACED AND AN RII WAS COMPLETED SATISFACTORILY.
